# SDR DXTA2024070112215

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60117
- Aircraft time: 228 hours, 87 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: GW41571259
- Part serial: 3042A
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AFTER SELECTING FLAPS 30 WE GOT AMBER BRAKE 50% DEGRADE ALONG WITH AMBER AUTO BRAKE FAIL MESSAGE. RAN ABNORMAL CHECKLIST . ON LANDING ROLL OUT THE MESSAGES WENT AWAY . PICTURE INCLUDED OF BRAKE TEMPS ARE HIGHER ON THE LEFT THEN ON THE RIGHT.  I BARLEY USED THE BRAKES ON LANDING I USED FULL TR'S.  REMOVED AND REPLACED THE BRAKE CONTROL UNIT (BCU), INSTALLED A CUSTOMER SUPPLIED MODIFIED BCU. BCU WAS MODIFIED BY HYDRO-AIRE AEROSPACE CORP,    PERFORMED OPERATIONAL CHECKS, NO DISCREPANCIES NOTED AT THIS TIME. WORK PERFORMED IAW 32-43-01.
